# SDR DALA1405700980

- Difficulty date: August 9, 2012
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 57,051 hours, 42,045 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Blanket
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FOD HEATER BLANKET.  REPAIRED IAW ERA 506734-14.
